Siberian Mathematical Journal

, Volume 28, Issue 4, pp 628–631 | Cite as

Epiderivatives defined by a set of infinitesimals

  • S. S. Kutateladze
Article
  • 11 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. S. Kutateladze, “Infinitesimal tangent cones”, Sib. Mat. Zh.,26, No. 6, 67–76 (1985).Google Scholar
  2. 2.
    R. T. Rockafellar, “Directionally Lipschitzian functions and subdifferential calculus, Proc. London Math. Soc.,39, No. 3, 331–355 (1979).Google Scholar
  3. 3.
    A. G. Kusraev, “On the subdifferential of a sum”, Sib. Math. Zh.,25, No. 4, 107–110 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • S. S. Kutateladze

There are no affiliations available

Personalised recommendations